MAUDE Adverse Event Report: Cartiva, INC CARTIVA IMPLANT 10MM; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant

Cartiva, INC CARTIVA IMPLANT 10MM; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Catalog Number CAR-10-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthritis (1723)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient, through counsel, alleges that he was implanted with cartiva on the left side on (b)(6)2019.Patient underwent revision on (b)(6)2023 due to alleged hallux rigidus.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
CARTIVA IMPLANT 10MM
Common Device Name
Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Manufacturer (Section D)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer (Section G)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50331259
Report Number3009351194-2026-00029
Device Sequence Number5714101
Product Code PNW
UDI-Device Identifier00852897002038
UDI-Public(01)00852897002038(11)181217(17)201130(10)F110118001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2020
Device Catalogue NumberCAR-10-US
Device Lot NumberF110118001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale